MathSciNet Relay Station
MathSciNet bibliographic data
MR3424657 37D40 (32G15)
Eskin, Alex; Matheus, Carlos A coding-free simplicity criterion for the Lyapunov exponents of Teichmüller curves. Geom. Dedicata 179 (2015), 45–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement